Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 391, NWS St. Louis, MO

June 25, 2011Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 8:46 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 8:46 PM CDT (01:46 UTC)
Expired
Jun 25, 2011, 9:30 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 7:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WUUS53 KLSX 260146
SVRLSX
ILC119-163-MOC189-510-260230-
/O.NEW.KLSX.SV.W.0391.110626T0146Z-110626T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 930 PM CDT

* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR DELLWOOD...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. LOUIS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH LAKE...
  VENICE...MADISON...GRANITE CITY...EAST ST. LOUIS...WASHINGTON
  PARK...PONTOON BEACH...CASEYVILLE...COLLINSVILLE...FAIRVIEW
  HEIGHTS...GLEN CARBON...MARYVILLE...O'FALLON...TROY...BROOKLYN...
  FAIRMONT CITY AND MITCHELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3853 8992 3865 9037 3884 9022 3882 9019
      3883 9015 3883 9013 3880 9012 3882 9012
      3882 9011 3872 8985
TIME...MOT...LOC 0146Z 275DEG 24KT 3875 9026
WIND...HAIL <50MPH 1.00IN

$$

GLASS
3 follow-up statements
295 
WWUS53 KLSX 260156 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT SAT JUN 25 2011

ILC119-163-MOC189-510-260230-
/O.CON.KLSX.SV.W.0391.000000T0000Z-110626T0230Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
856 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
LOUIS CITY...NORTHEASTERN ST. LOUIS...NORTHWESTERN ST. CLAIR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 930 PM CDT...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR RIVERVIEW...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  VENICE...MADISON...GRANITE CITY...EAST ST. LOUIS...WASHINGTON
  PARK...PONTOON BEACH...CASEYVILLE...COLLINSVILLE...GLEN CARBON...
  FAIRVIEW HEIGHTS...MARYVILLE...TROY...O'FALLON...BROOKLYN...
  FAIRMONT CITY AND MITCHELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3853 8992 3865 9037 3884 9022 3882 9019
      3883 9015 3883 9013 3880 9012 3882 9012
      3882 9011 3872 8985
TIME...MOT...LOC 0156Z 280DEG 25KT 3873 9017
WIND...HAIL <50MPH 1.00IN

$$

GLASS
941 
WWUS53 KLSX 260210 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SAT JUN 25 2011

MOC189-260221-
/O.CAN.KLSX.SV.W.0391.000000T0000Z-110626T0230Z/
ST. LOUIS MO-
910 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LOUIS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3853 8992 3862 9027 3874 9021 3877 9019
      3880 9012 3882 9011 3872 8985
TIME...MOT...LOC 0211Z 285DEG 19KT 3871 9009

$$

ILC119-163-MOC510-260230-
/O.CON.KLSX.SV.W.0391.000000T0000Z-110626T0230Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO-
910 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. LOUIS CITY...NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON
COUNTIES UNTIL 930 PM CDT...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR GRANITE CITY...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  WASHINGTON PARK...PONTOON BEACH...CASEYVILLE...GLEN CARBON...
  COLLINSVILLE...MARYVILLE...FAIRVIEW HEIGHTS...TROY AND O'FALLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3853 8992 3862 9027 3874 9021 3877 9019
      3880 9012 3882 9011 3872 8985
TIME...MOT...LOC 0211Z 285DEG 19KT 3871 9009
WIND...HAIL <50MPH 1.00IN

$$

GLASS
060 
WWUS53 KLSX 260227
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT SAT JUN 25 2011

ILC119-163-MOC510-260237-
/O.EXP.KLSX.SV.W.0391.000000T0000Z-110626T0230Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO-
927 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LOUIS CITY...
NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON COUNTIES WILL EXPIRE
AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM.

LAT...LON 3853 8992 3862 9027 3874 9021 3877 9019
      3880 9012 3882 9011 3872 8985
TIME...MOT...LOC 0227Z 285DEG 19KT 3869 8999

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:08 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 25, 7:08 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT JUN 25 2011

.DISCUSSION...
/410 PM CDT SAT JUN 25 2011/

MAIN FORECAST CONCERNS DEAL WITH POTENTIAL FOR SEVERE STORMS AND
HEAVY RAINFALL THROUGH EARLY MORNING. FIRST ROUND OF STORMS HAVE
DECREASED IN INTENSITY AND MOVED OUT OF THE AREA WHILE THERE IS
SOME RECENT DEVELOPMENT SOUTHWEST OF QUINCY IN AN AREA OF WEAK
ELEVATED MOISTURE CONVERGENCE. HAVE GONE AHEAD AND CAN CELLED THE
SEVERE THUNDERSTORM WATCH AS IT APPEARS THAT REDEVELOPMENT WITHIN
THIS AREA IS NOT LIKELY IN THE NEXT 1-2 HOURS.  DO THINK THERE
WILL BE REDEVELOPMENT. THIS EVENING OVER WESTERN MO AS WEAK ASCENT
CAUSED BY SHORTWAVE TROUGH CURRENTLY OVER OK/KS MOVES INTO MO.
THIS WILL BE COINCIDENT WITH INCREASING LOW LEVEL CONVERGENCE OVER
WESTERN MO ALONG THE WARM FRONT. WITH AN INCREASING LOW LEVEL JET.
THIS DEVELOPMENT WILL BE ABLE TO TAP INTO THE 2000-4000 J/KG
MUCAPES AS IT RIDGE EASTWARD ALONG THE FRONT WITH DEEP LAYER SHEAR
OF 40-50KTS. THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR SEVERE
THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ACROSS THE
CENTRAL AND SOUTHERN PARTS OF THE CWA. THIS MCS WILL LIKELY ALSO
BE CAPABLE OF PRODUCING HEAVY RAINFALL RATES AS IT MOVES ACROSS
THE CWA THIS EVENING INTO THE EARLY MORNING HOURS. THOUGH THINK
THAT MCS WILL BE FAIRLY PROGRESSIVE AND FFG IS MARGINALLY
HIGH...SO WILL JUST GO WITH THE MENTION OF LOCALLY HEAVY RAINFALL
BUT NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME.

MCS SHOULD MOVE OFF TO THE EAST BY EARLY MORNING SUNDAY THOUGH
THERE WILL CONTINUE TO BE A RISK OF STORM REDEVELOPMENT ON SUNDAY
ALONG LINGERING FRONT/OUTFLOW BOUNDARY. THE FRONT WILL MOVE NORTH
OF THE AREA ON SUNDAY NIGHT...BUT COLD FRONT SWEEPING THROUGH THE
AREA ON MONDAY WILL KEEP RISK OF THUNDERSTORMS. RISK OF SEVERE
THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY GIVEN STRONG
INSTABILITY AND DECENT DEEP LAYER SHEAR.

BRITT

&&

.AVIATION...
/641 PM CDT SAT JUN 25 2011/

MAIN CONCERN WITH THIS SET OF TAFS CONTINUES TO BE TIMING AND
LOCATION OF CONVECTION. STORMS HAVE BEEN SLOWER TO DEVELOP THAN
PREVIOUSLY THOUGHT HOWEVER CONDITIONS ARE STILL FAVORABLE FOR A
ROUND OF STORMS EARLY THIS EVENING. ANOTHER ROUND OF STORMS IS
POSSIBLE OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS
WITH A WARM FRONT ACROSS SWRN MO. THERE IS ANOTHER CHANCE OF
STORMS TOMORROW AFTERNOON BUT CONFIDENCE IS TOO LOW ATTM FOR MORE
THAN A CB GROUP. SELY WINDS TURN SLY THEN SWLY AFTER THE WARM
FRONT LIFTS NORTH OF THE TAF SITES.

SPECIFICS FOR KSTL...CONDITIONS ARE FAVORABLE FOR A ROUND OF
STORMS TO DEVELOP EARLY THIS EVENING ALTHOUGH DEVELOPMENT HAS BEEN
SLOWER THAN EXPECTED. ADDITIONAL THUNDERSTORMS MAY DEVELOP
OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE
WARM FRONT. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON
AS THE WARM FRONT LIFTS THROUGH MISSOURI. SELY WINDS WILL VEER SLY
THEN SWLY AS THE WARM FRONT LIFTS NORTH OF KSTL. IT IS ALSO
POSSIBLE THAT A MVFR STRATUS DECK MAY DEVELOP OVERNIGHT AS THE
WARM FRONT LIFTS NEWD HOWEVER LOW CONFIDENCE PRECLUDES MENTION IN
THE TAF ATTM.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 25, 5:02 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT SAT JUN 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
502 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS
MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. MULTIPLE
THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA SUNDAY THROUGH
MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND
NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME.

THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND
WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

GLASS

In the hours before

Local storm report, Jun 25, 8:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             RICHWOODS               38.17N  90.83W
06/25/2011  E1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

MILLER
Local storm report, Jun 25, 8:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     WALL CLOUD       5 SSE RICHWOODS         38.10N  90.80W
06/25/2011                   WASHINGTON         MO   TRAINED SPOTTER

            2 W OF INTERSECTION OF HWYS 21 AND 47

&&

MILLER
Local storm report, Jun 25, 8:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     WALL CLOUD       2 N FLETCHER            38.19N  90.73W
06/25/2011                   JEFFERSON          MO   TRAINED SPOTTER

            OBSERVER LOCATED ON HIGHWAY WW LOOKING SOUTH.

&&

GOSSELIN
Local storm report, Jun 25, 8:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             HAZELWOOD               38.78N  90.36W
06/25/2011  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 25, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     FUNNEL CLOUD     4 NNE OLD MINES         38.07N  90.74W
06/25/2011                   WASHINGTON         MO   TRAINED SPOTTER

            SPOTTER IS NEAR WASHINGTON STATE PARK ON HIGHWAY 21

&&

KANOFSKY
Local storm report, Jun 25, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             HAZELWOOD               38.78N  90.36W
06/25/2011  E0.70 INCH       ST. LOUIS          MO   AMATEUR RADIO

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:13 PM CDTSevere Thunderstorm WarningLSXBrown20 min
Jun 25, 7:36 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison39 min
Jun 25, 7:52 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin38 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph48 min
Jun 25, 8:13 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison47 min
Jun 25, 8:33 PM CDTFlash Flood WarningLSXAdams, Brown6 hr
Jun 25, 8:41 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Jun 25, 8:53 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery52 min
Jun 25, 8:58 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey47 min
Jun 25, 9:36 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Macoupin, Madison, Montgomery6 hr
Jun 25, 9:42 PM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington6 hr
Jun 25, 10:01 PM CDTRiver Flood WarningLSXFayette4 days
Jun 25, 10:11 PM CDTRiver Flood WarningLSXBrown7 days
Jun 25, 11:11 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Saint Clair49 min
Jun 25, 11:45 PM CDTAreal Flood AdvisoryLSXMonroe, Randolph, Saint Clair6 hr
Jun 26, 12:21 AM CDTFlash Flood WarningLSXBond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more6 hr
Jun 26, 2:11 AM CDTFlash Flood WarningLSXMonroe, Randolph4 hr
Jun 26, 2:22 AM CDTAreal Flood WarningLSXBrown4 hr
Jun 26, 2:33 AM CDTSevere Thunderstorm WarningLSXRandolph42 min
Jun 26, 2:43 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more31 hr
Jun 26, 3:11 PM CDTRiver Flood WarningLSXPike6 days
Jun 25, 7:26 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington49 min
Jun 25, 7:45 PM CDTTornado WarningLSXFranklin, Jefferson, Washington45 min
Jun 25, 8:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Francois, Washington42 min
Jun 25, 8:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis51 min
Jun 25, 8:42 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington48 min
Jun 25, 8:52 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington38 min
Jun 25, 9:27 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois23 min
Jun 25, 10:01 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Jun 25, 10:47 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington43 min
Jun 25, 11:00 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois, Washington45 min
Jun 25, 11:08 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington22 min
Jun 25, 11:35 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois40 min
Jun 25, 11:42 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Jun 26, 12:06 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois39 min
Jun 26, 12:42 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve33 min
Jun 26, 12:43 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Jun 26, 1:43 AM CDTRiver Flood WarningLSXSaint Charles13 hr
Jun 26, 6:29 AM CDTAreal Flood WarningLSXLincoln, Saint Charles, Saint Louis, City of Saint Louis12 hr
Jun 26, 2:25 PM CDTRiver Flood WarningLSXLincoln7 days
Jun 26, 2:25 PM CDTRiver Flood WarningLSXLewis4 days
Jun 26, 4:12 PM CDTFlash Flood WarningLSXJefferson, Saint Francois6 hr
Jun 26, 4:15 PM CDTSevere Thunderstorm WarningLSXReynolds30 min
Jun 26, 4:16 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington29 min
Jun 26, 4:40 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington38 min
Jun 26, 4:54 PM CDTFlash Flood WarningLSXWashington6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.